# SDR 97UAL900192

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4718U
- Make and model: Boeing 747122
- Aircraft serial: 19879
- Engine: Pwa JT9D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04153
- Condition: Cracked
- Location: Bs 2022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL CRACK IN SKIN PANEL APPROXIMATELY 1 INCH LONG AT STATION 2022.  CRACK IS 0.5 INCH ABOVE AND OUTBOARD OF STRINGER 45 CENTERLINE.  THE CRACK IS BETWEEN FASTENERS BUT NOT CONNECTING THEM.  REPAIRED CRACK USING APPROVED STRUCTURAL REPAIR MANUAL PROCEDURE.
